LOL (not really) ..... I was just going thru the same thing and was looking on the internet for info when I found this site.
I have been on paxil cr 25mg for approx. 9 months and took myself off about 2 weeks ago. I have been getting the same SHOCKS from head to toe. Feels like a small electricl current running thru my whole body. Not much in the hot flash dept. but quite the oppisite, been reall cold and shaking uncontrolably and it seems my temper is short along with some stomach problems. But i feel like I have more energy and more "ME". If it wasn't for these damn shocks, I thought I had nerve damage or something. It scared the hell out of me when it first happened. Hopefully someone can answer this for us !
BTW- I have Accute PTSD from several life threating incidents as a 13 year police vet.(now ret.) and have been on and off Zoloft many times over the last 3 years and never have I had this happen to me..... Someone please help us out ! When the hell will it go away ???????
[This message has been edited by ziceman (edited 09-08-2003).]